Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1938, Issue 4, Pages 34–44 (Mi umn7114)  

Surveys and Translations
Series of papers on approximative analysis

The numerical solution of boundary-value problems for partial differential equations of elliptic type

D. Yu. Panov


Full text: PDF file (1342 kB)

Citation: D. Yu. Panov, “The numerical solution of boundary-value problems for partial differential equations of elliptic type”, Uspekhi Mat. Nauk, 1938, no. 4, 34–44

Citation in format AMSBIB
\Bibitem{Pan38}
\by D.~Yu.~Panov
\paper The numerical solution of boundary-value problems for partial differential equations of elliptic type
\jour Uspekhi Mat. Nauk
\yr 1938
\issue 4
\pages 34--44
\mathnet{http://mi.mathnet.ru/umn7114}


Linking options:
  • http://mi.mathnet.ru/eng/umn7114
  • http://mi.mathnet.ru/eng/umn/y1938/i4/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:322
    Full text:165
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021